Lancaster EPrints

Modelling business cycle nonlinearity in conditional mean and conditional variance: some international evidence

Peel, D and Speight, A (1998) Modelling business cycle nonlinearity in conditional mean and conditional variance: some international evidence. Economica, 65 (258). pp. 211-229. ISSN 0013-0427

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economica
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44191
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44191

Actions (login required)

View Item